# SDR 2005UALA00231

- Difficulty date: March 10, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 39,363 hours, 13,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHEAR TIES AT STA 580 BETWEEN STRINGERS 15L-16L, 16L-17L, AND 17L TO 18L HAVE HOLE DAMAGE.  HOLE DAMAGE CAUSED DURING INSTALLATION OF EXTERNAL FUSELAGE SKIN REPAIR.  SHEAR TIES WERE REMOVED, NEW SHEAR TIES WERE FABRICATED AND INSTALLED.
